# SDR SWAA2021092212335

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727C TO BS807 AND LBL21 WL154.5 AFT CARGO COMPARTMENT ; 2021-392160 / [25] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 AND LBL21 WL154.5 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A:; [26] TASK CARD COMPLETE AND CERTIFIED AS RII.
